@article{AL_2002_41_2_a5,
author = {V. G. Puzarenko},
title = {Model {Theory} for {Hereditarily} {Finite} {Superstructures}},
journal = {Algebra i logika},
pages = {199--222},
year = {2002},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_2002_41_2_a5/}
}
V. G. Puzarenko. Model Theory for Hereditarily Finite Superstructures. Algebra i logika, Tome 41 (2002) no. 2, pp. 199-222. http://geodesic.mathdoc.fr/item/AL_2002_41_2_a5/
[1] J. Barwise, Admissible sets and structures, Springer-Verlag, Berlin, 1975 | MR | Zbl
[2] S. Orey, “On $\omega$-consistency and related properties”, J. Symb. Log., 21 (1956), 246–252 | DOI | MR | Zbl
[3] L. Henkin, “A generalization of the concept of $\omega$-consistency”, J. Symb. Log., 19 (1954), 183–196 | DOI | MR | Zbl
[4] L. Henkin, “A generalization of the concept of $\omega$-completeness”, J. Symb. Log., 22:1 (1957), 1–14 | DOI | MR | Zbl
[5] Yu. L. Ershov, Opredelimost i vychislimost, Sibirskaya shkola algebry i logiki, Nauchnaya kniga, Novosibirsk, 1996 | MR | Zbl
[6] G. Keisler, Ch. Ch. Chen, Teoriya modelei, Mir, M., 1977 | MR
[7] Dzh. Barvais (red.), Spravochnaya kniga po matematicheskoi logike, ch. 1, Nauka, M., 1982
[8] Dzh. E. Saks, Teoriya nasyschennykh modelei, Mir, M., 1976 | MR
[9] V. G. Puzarenko, “O vychislimosti nad modelyami razreshimykh teorii”, Algebra i logika, 39:2 (2000), 170–197 | MR | Zbl